| Model Number |
H74939171060210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 6.0 x 20, 135cm mustang balloon catheter was advanced for dilation.During sixth inflation at 15 atmospheres for 10 seconds, the balloon ruptured at the middle part.The device was removed using normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.